# SDR FDEA201002100384

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 691960112
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK MAIN CABIN BS 950D RBL 25.  REMOVED SEAT TRACK AND SPLICE,   FABRICATED SEAT TRACK REPAIR AND SPLICE REPAIR.  INSTALLED IAW SRM 53-10-2, FIG 7A AND SRM 53-10-5 FIG 1, 51-30-5, 51-30-2.  TREATED AND PRIMED REPAIR PARTS PRIOR TO INSTALLATION IAW SRM 51-10-2.
